# SDR DALA13065843144

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 31,557 hours, 16,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT M-CHECK ON THE SUBJECT ACFT, A DENT WAS FOUND ON THE EXTERNAL SKIN BETWEEN FRAMES 8-9 AND STRG 30L AND 31L.  DAMAGED AREA TRIMMED OUT AND REPAIR ACCOMPLISHED IAW ERA 520658 -14, SECTION I.  ERA 520658-14, SECTION I ACCOMPLISHED DURING MAINTENANCE CK.  ERA SECT II TO BE ACCOMPLISHED WITHIN 60,000 FC AFTER SECT I. ERA SECT III -TBD AFTER SECT.II, PENDING FOR FINAL RDAS).
